# SDR T192003F00000

- Difficulty date: August 25, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N225AL
- Make and model: Israel 1125
- Aircraft serial: 075
- Engine: Garrtt TFE731*
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Pressure Switch
- Part number: 51091
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT ENGINE HYD PRESSURE SWITCH LOCATED IN THE AFT EQUIPMENT BAY FAILED AND LEAKED HYDRAULIC FLUID EXTERNALLY.  THIS CAUSED A FAILURE OF THE PRIMARY HYDRAULIC SYSTEM.  THE SWITCH IS A KNOWN PROBLEM AND HAS BEEN REPLACED WITH AN IMPROVED STYLE KIT BY SB 1125-29-188.  BOTH ENGINE DRIVEN HYDRAULIC PUMPS WERE REPLACED, THE HYDRAULIC SYSTEM WAS FLUSHED AND ALL THE FILTERS WERE REPLACED.  INCORPORATION OF SB 1125-29-188 WILL PREVENT RECURENCE.
